Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Computable algebra, general theory and theory of computable fields.


Author: Michael O. Rabin
Journal: Trans. Amer. Math. Soc. 95 (1960), 341-360
MSC: Primary 02.00; Secondary 08.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0113807-4
MathSciNet review: 0113807
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. W. Boone, Certain simple unsolvable problems of group theory. V--VI, Nederl. Akad. Wetensch. Proc. ser. A vol. 60 (1957) pp. 22-27; 227-232. MR 0098776 (20:5231)
  • [2] N. Bourbaki, Elements de Mathématique, Part I, Book 2, Chapters 4-5, Paris, Hermann, 1950.
  • [3] A. Fröhlich and J. C. Shepherdson, On the factorization of polynomials in a finite number of steps, Math. Z. vol. 62 (1955) pp. 331-334. MR 0071385 (17:119e)
  • [4] -, Effective procedures in field theory, Philos. Trans. Roy. Soc. London ser. A vol. 284 (1955) pp. 407-432. MR 0074349 (17:570d)
  • [5] D. I. Fuchs-Rabinowitsch, Über eine Gruppe mit endlichvielen Erzeugenden und Relalionen die keine isomorphe Darstellung durch Matrizen von endlicher Ordnung zulässt, Dokl. Akad. Nauk SSSR vol. 27 (1940) pp. 425-126. MR 0002882 (2:126e)
  • [6] -, Beispiel einer diskreten Gruppe mit endlichvielen Erzeugenden und Relationen, die kein vollständiges System der linearen Darstellungen zulässt, Dokl. Akad. Nauk SSSR. vol. 29 (1940) pp. 549-550. MR 0004029 (2:307e)
  • [7] S. C. Kleene, Introduction to metamathematics, New York, Van Nostrand, 1952. MR 0051790 (14:525m)
  • [8] P. S. Novikov, On the algorithmic unsolvability of the word problem in group theory (Russian), Trudy Mat. Inst. Steklov. vol. 44 Izdat. Akad. Nauk SSSR, Moscow, 1955. MR 0075197 (17:706b)
  • [9] M. O. Rabin, Recursive unsolvability of group theoretic problems, Ann. of Math. vol. 67 (1958) pp. 172-194. MR 0110743 (22:1611)
  • [10] H. G. Rice, Recursive and recursively enumerable orders, Trans. Amer. Math. Soc. vol. 83 (1956) pp. 277-300. MR 0083454 (18:712a)
  • [11] B. L. van der Waerden, Eine Bemerkung über die unzerlegbarkeit von Polynomen, Math. Ann. vol. 102 (1930) pp. 738-739. MR 1512605
  • [12] -, Modern algebra, vol. I, New York, Ungar, 1949.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.00, 08.00

Retrieve articles in all journals with MSC: 02.00, 08.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0113807-4
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society